# SDR MALA976318

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Deice
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT INTAKE LIGHT ILLUMINATED.  COMPLETED QRH ITEMS LIGHT REMAINED ON.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RAN AIRCRAFT AND SWAPPED CANNON PLUGS FOR THERMISTORS P1 & P3 TO J4 & J5.  OPS CHECK GOOD.  RAN AIRCRAFT FOR 30 MINUTES.
